Alert archive / North Dakota / Flood Watches in 2011
Flood Watch 2, NWS Bismarck, ND
NWS Bismarck, ND issued this flood watch at Apr 4, 2011, 3:07 PM CDT for 12 counties in North Dakota. It took effect at Apr 5, 2011, 3:00 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2011, 3:07 PM CDT (20:07 UTC)
- In effect from
- Apr 5, 2011, 3:00 PM CDT
- Expired
- Apr 6, 2011, 3:16 PM CDT
- In force
- 24 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- None
Counties Bottineau County, ND, Burke County, ND, Divide County, ND, Foster County, ND, McHenry County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Wells County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
521 WGUS63 KBIS 042007 FFABIS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 307 PM CDT MON APR 4 2011 ...SNOWMELT TO BEGIN ANEW... .BEGINNING TUESDAY AFTERNOON...AREAS WITH DAY TIME TEMPERATURES ABOVE 40 DEGREES AND SUNNY SKIES WILL INITIATE WIDESPREAD MELTING OF THE EXISTING SNOWPACK. THE MELTWATER SHOULD BEGIN TO PRODUCE RUNOFF WITH THE POTENTIAL FOR OVERLAND FLOODING...LARGELY THE RESULT OF BLOCKED DRAINAGES. AREAS THAT HAVE NOT YET SEEN MUCH MELT ARE AT THE MOST RISK OF OVERLAND FLOODING FROM ICE FILLED CULVERTS AND SNOW FILLED DITCHES THAT CAN EASILY BACK WATER UP ON TOP OF ROADS OR DIVERT FLOW INTO OTHER LOW LYING AREAS. BY THE END OF THE WEEK...NOTABLE RISES SHOULD BE SEEN ON THE LITTLE MUDDY CREEK...LONG CREEK...DES LACS RIVER...SOURIS RIVER...THE UPPER JAMES RIVER AND OTHER WATERSHEDS ACROSS THE AREA. AS PROBLEMS BEGIN TO APPEAR...PEOPLE SHOULD CALL THEIR LOCAL LAW ENFORCEMENT WITH INFORMATION ON WATER TOPPED ROADS FOR RELAY ON TO THE NATIONAL WEATHER SERVICE. NDZ001>005-009>013-021>023-025-051200- /O.NEW.KBIS.FA.A.0002.110405T2000Z-110408T2000Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON 307 PM CDT MON APR 4 2011 ...FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA... NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE... RENVILLE...ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA... BURKE...DIVIDE...MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA...MCLEAN...SHERIDAN AND WELLS. IN SOUTHEAST NORTH DAKOTA...FOSTER. * FROM TUESDAY AFTERNOON THROUGH FRIDAY AFTERNOON * SNOWMELT AND RUNOFF SHOULD INCREASE ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA AND ACROSS THE UPPER JAMES BASIN. * OVERLAND FLOODING IS POSSIBLE AS A RESULT OF BLOCKED DRAINAGES. * BY THE END OF THE WEEK...NOTABLE RISES SHOULD BE SEEN ON THE LITTLE MUDDY CREEK...LONG CREEK...DES LACS RIVER...SOURIS RIVER...THE UPPER JAMES RIVER AND OTHER WATERSHEDS ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ SCHLAG/AYD
5 follow-up statements
600 WGUS63 KBIS 050907 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 407 AM CDT TUE APR 5 2011 ...SNOWMELT TO BEGIN ANEW THIS WEEK... .WIDESPREAD MELTING OF THE EXISTING SNOWPACK WILL BEGIN THIS AFTERNOON ACROSS AREAS WITH TEMPERATURES ABOVE 40 DEGREES AND SUNNY SKIES. THE MELTWATER SHOULD BEGIN TO PRODUCE RUNOFF WITH THE POTENTIAL FOR OVERLAND FLOODING...LARGELY THE RESULT OF BLOCKED DRAINAGES. AREAS THAT HAVE NOT YET SEEN MUCH MELT ARE AT THE MOST RISK OF OVERLAND FLOODING FROM ICE FILLED CULVERTS AND SNOW FILLED DITCHES THAT CAN EASILY BACK WATER UP ON TOP OF ROADS OR DIVERT FLOW INTO OTHER LOW LYING AREAS. BY THE END OF THE WEEK...NOTABLE RISES SHOULD BE SEEN ON THE LITTLE MUDDY CREEK...LONG CREEK...DES LACS RIVER...SOURIS RIVER...THE UPPER JAMES RIVER AND OTHER WATERSHEDS ACROSS THE AREA. AS PROBLEMS BEGIN TO APPEAR...PEOPLE SHOULD CALL THEIR LOCAL LAW ENFORCEMENT WITH INFORMATION ON WATER TOPPED ROADS FOR RELAY TO THE NATIONAL WEATHER SERVICE. NDZ001>005-009>013-021>023-025-052200- /O.CON.KBIS.FA.A.0002.110405T2000Z-110408T2000Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON 407 AM CDT TUE APR 5 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM 3 PM CDT THIS AFTERNOON THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE... ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE... MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA... MCLEAN...SHERIDAN AND WELLS. IN SOUTHEAST NORTH DAKOTA... FOSTER. * FROM 3 PM CDT THIS AFTERNOON THROUGH FRIDAY AFTERNOON. * SNOWMELT AND RUNOFF SHOULD INCREASE ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA AND ACROSS THE UPPER JAMES BASIN. * OVERLAND FLOODING IS POSSIBLE AS A RESULT OF BLOCKED DRAINAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ SCHLAG/AYD/RK
384 WGUS63 KBIS 051457 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 957 AM CDT TUE APR 5 2011 ...SNOWMELT TO BEGIN ANEW THIS WEEK... .WIDESPREAD MELTING OF THE EXISTING SNOWPACK WILL BEGIN TUESDAY AFTERNOON ACROSS AREAS WITH TEMPERATURES ABOVE 40 DEGREES AND SUNNY SKIES. THE MELTWATER SHOULD BEGIN TO PRODUCE RUNOFF WITH THE POTENTIAL FOR OVERLAND FLOODING...LARGELY THE RESULT OF BLOCKED DRAINAGES. AREAS THAT HAVE NOT YET SEEN MUCH MELT ARE AT THE MOST RISK OF OVERLAND FLOODING FROM ICE FILLED CULVERTS AND SNOW FILLED DITCHES THAT CAN EASILY BACK WATER UP ON TOP OF ROADS OR DIVERT FLOW INTO OTHER LOW LYING AREAS. BY THE END OF THE WEEK...NOTABLE RISES SHOULD BE SEEN ON THE LITTLE MUDDY CREEK... LONG CREEK...DES LACS RIVER...SOURIS RIVER...THE UPPER JAMES RIVER AND OTHER WATERSHEDS ACROSS THE AREA. AS PROBLEMS BEGIN TO APPEAR...PEOPLE SHOULD CALL THEIR LOCAL LAW ENFORCEMENT WITH INFORMATION ON WATER TOPPED ROADS FOR RELAY TO THE NATIONAL WEATHER SERVICE. NDZ001>005-009>013-021>023-025-052300- /O.CON.KBIS.FA.A.0002.110405T2000Z-110408T2000Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON 957 AM CDT TUE APR 5 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM 3 PM CDT THIS AFTERNOON THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE... ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE... MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA... MCLEAN...SHERIDAN AND WELLS. IN SOUTHEAST NORTH DAKOTA... FOSTER. * FROM 3 PM CDT THIS AFTERNOON THROUGH FRIDAY AFTERNOON * SNOWMELT AND RUNOFF SHOULD INCREASE ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA AND ACROSS THE UPPER JAMES BASIN. * OVERLAND FLOODING IS POSSIBLE AS A RESULT OF BLOCKED DRAINAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ WAA
322 WGUS63 KBIS 051945 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 245 PM CDT TUE APR 5 2011 ...SNOWMELT TO INCREASE THROUGH THE END OF THE WEEK... .WIDESPREAD MELTING OF THE EXISTING SNOWPACK WILL CONTINUE ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA AND THE UPPER JAMES BASIN THROUGH THE END OF THE WEEK. THE MELTWATER SHOULD BEGIN TO PRODUCE RUNOFF WITH THE POTENTIAL FOR OVERLAND FLOODING...LARGELY THE RESULT OF BLOCKED DRAINAGES. AREAS THAT HAVE NOT YET SEEN MUCH MELT ARE AT THE MOST RISK OF OVERLAND FLOODING FROM ICE FILLED CULVERTS AND SNOW FILLED DITCHES THAT CAN EASILY BACK WATER UP ON TOP OF ROADS OR DIVERT FLOW INTO OTHER LOW LYING AREAS. NOTABLE RISES SHOULD BE SEEN ON THE LITTLE MUDDY CREEK...LONG CREEK...DES LACS RIVER...SOURIS RIVER...THE UPPER JAMES RIVER AND OTHER WATERSHEDS ACROSS THE AREA THROUGH THE END OF THE WEEK. A STORM SYSTEM HAS THE POTENTIAL TO IMPACT PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA LATE THIS WEEK AND THE WEEKEND. WHILE UNCERTAINTY DOES REMAIN...THIS SYSTEM WILL HAVE TO BE MONITORED FOR ITS POSSIBLE EFFECTS TO ONGOING FLOODING. AS FLOODING BEGINS TO APPEAR...PEOPLE SHOULD CALL THEIR LOCAL LAW ENFORCEMENT WITH INFORMATION FOR RELAY TO THE NATIONAL WEATHER SERVICE. NDZ001>005-009>013-021>023-025-061200- /O.CON.KBIS.FA.A.0002.110405T2000Z-110408T2000Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON 245 PM CDT TUE APR 5 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE... ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE... MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA... MCLEAN...SHERIDAN AND WELLS. IN SOUTHEAST NORTH DAKOTA... FOSTER. * THROUGH FRIDAY AFTERNOON * SNOWMELT AND RUNOFF SHOULD INCREASE ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA AND ACROSS THE UPPER JAMES BASIN. * OVERLAND FLOODING IS POSSIBLE AS A RESULT OF BLOCKED DRAINAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ AYD
907 WGUS63 KBIS 060936 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 436 AM CDT WED APR 6 2011 ...SNOWMELT TO INCREASE THROUGH THE END OF THE WEEK... .WIDESPREAD MELTING OF THE SNOWPACK WILL OCCUR ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA AND THE UPPER JAMES BASIN THROUGH THE END OF THE WEEK. THE MELTWATER WILL CAUSE RUNOFF WITH THE POTENTIAL FOR OVERLAND FLOODING...LARGELY THE RESULT OF BLOCKED DRAINAGES. AREAS THAT HAVE NOT SEEN MUCH MELT ARE AT THE MOST RISK OF OVERLAND FLOODING. ICE FILLED CULVERTS AND SNOW FILLED DITCHES COULD BACK WATER UP OVER ROADS...OR DIVERT FLOW INTO LOW LYING AREAS. NOTABLE RISES ARE LIKELY ON LITTLE MUDDY CREEK... LONG CREEK...DES LACS RIVER...SOURIS RIVER...THE UPPER JAMES RIVER AND OTHER WATERSHEDS ACROSS THE AREA. A STORM SYSTEM WILL MOVE INTO THE AREA LATER THIS WEEK AND MAY IMPACT PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. THIS SYSTEM WILL BE MONITORED FOR ITS POSSIBLE EFFECTS TO ONGOING FLOODING. AS FLOODING BEGINS TO APPEAR...PEOPLE SHOULD CALL THEIR LOCAL LAW ENFORCEMENT WITH INFORMATION FOR RELAY TO THE NATIONAL WEATHER SERVICE. NDZ001>005-009>013-021>023-025-061745- /O.CON.KBIS.FA.A.0002.000000T0000Z-110408T2000Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON 436 AM CDT WED APR 6 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE... ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE... MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA... MCLEAN...SHERIDAN AND WELLS. IN SOUTHEAST NORTH DAKOTA... FOSTER. * THROUGH FRIDAY AFTERNOON * SNOWMELT AND RUNOFF SHOULD INCREASE ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA AND ACROSS THE UPPER JAMES BASIN. * OVERLAND FLOODING IS POSSIBLE AS A RESULT OF BLOCKED DRAINAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
212 WGUS63 KBIS 062016 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 316 PM CDT WED APR 6 2011 ...FLOOD WATCH REPLACED BY FLOOD WARNINGS... .THE FLOOD WATCH FOR NORTHWEST AND NORTH CENTRAL NORTH DAKOTA AND THE UPPER JAMES BASIN HAS BEEN REPLACED BY FLOOD WARNINGS. NDZ001>005-009>013-021>023-025-062130- /O.CAN.KBIS.FA.A.0002.000000T0000Z-110408T2000Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON 316 PM CDT WED APR 6 2011 ...FLOOD WATCH REPLACED BY FLOOD WARNINGS... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA... NORTHWEST NORTH DAKOTA...AND THE UPPER JAMES BASIN HAS BEEN REPLACED BY FLOOD WARNINGS. $$ AYD
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flood watch went out at Apr 4, 1:04 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 4, 1:04 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 104 PM CDT MON APR 4 2011 .UPDATE...ADDED SOME CLOUDS NORTH CENTRAL. OTHERWISE CURRENT FORECASTS LOOK GOOD TODAY. && .DISCUSSION...CURRENT FORECAST LOOKS GOOD FOR THIS AFTERNOON. CONSIDERABLE SUNSHINE MOST AREAS...EXCEPT THE FAR NORTH CENTRAL WILL ALLOW WARMING INTO THE MID 40S ACROSS THE SOUTH AND CENTRAL. BUT RECENT SNOW NORTH SHOULD HOLD BACK TEMPERATURES IN THE MID 30S. && .AVIATION...A WEAK COLD FRONT QUICKLY SLIDES THROUGH WESTERN AND CENTRAL NORTH DAKOTA AROUND MIDNIGHT TONIGHT RESULTING IN LOW VFR CONDITIONS AND ISOLATED SHOWERS AND/OR SHOWERS IN THE VICINITY AT ALL AERODROMES EXCEPT FOR KDIK. SOON AFTER THE FRONT DEPARTS...THERE WILL BE SOME PATCHY FOG/STRATUS DEVELOPING AND CONTINUING THROUGH TUESDAY MORNING. DESPITE THE PRESENCE OF FOG...VISIBILITIES ARE FORECAST TO REMAIN VFR WITH CEILINGS IN THE MVFR RANGE. THUS OVERALL...VFR CEILINGS/VISIBILITIES THIS AFTERNOON THROUGH 08Z TUESDAY...THEN PATCHY FOG/VFR VISIBILITIES ALONG WITH PATCHY MVFR CEILINGS THROUGH 18Z TUESDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WAA AVIATION...KS
Hazardous weather outlook, Apr 4, 3:45 AM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 345 AM CDT MON APR 4 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-050845- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 345 AM CDT MON APR 4 2011 /245 AM MDT MON APR 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND WESTERN NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 4, 9:07 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
907 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM SNOW WESTHOPE 48.91N 101.02W
04/04/2011 M6.0 INCH BOTTINEAU ND CO-OP OBSERVER
&&
LHUBERLocal storm report, Apr 4, 9:32 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
932 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW MINOT 48.23N 101.30W
04/04/2011 M1.7 INCH WARD ND CO-OP OBSERVER
&&
LHUBERLocal storm report, Apr 4, 10:07 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1007 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW BOTTINEAU 48.83N 100.44W
04/04/2011 M1.6 INCH BOTTINEAU ND CO-OP OBSERVER
&&
LHUBERLocal storm report, Apr 4, 10:28 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1028 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW FOXHOLM 48.37N 101.57W
04/03/2011 M3.0 INCH WARD ND CO-OP OBSERVER
&&
LHUBERLocal storm report, Apr 4, 10:55 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1055 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW LAKE METIGOSHE STATE PA 48.99N 100.32W
04/04/2011 M9.0 INCH BOTTINEAU ND CO-OP OBSERVER
&&
LHUBERLocal storm report, Apr 4, 10:57 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1057 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HEAVY SNOW BELCOURT 48.84N 99.74W
04/04/2011 M6.0 INCH ROLETTE ND OTHER FEDERAL
WEEKEND STORM REPORT.
&&
JP MARTINThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 9:33 AM CDT | Areal Flood Advisory | BIS | Dickey | 48 hr |
Nearby
Flood Watches in North Dakota, 2011Every flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.